Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 270, NWS Pueblo, CO

August 8, 2018El Paso County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 8, 2018, 11:38 AM MDT for El Paso County, Pueblo County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2018, 11:38 AM MDT (17:38 UTC)
Expired
Aug 8, 2018, 12:30 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties El Paso County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 17 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 5.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
965 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

236 
WUUS55 KPUB 081738
SVRPUB
COC041-101-081830-
/O.NEW.KPUB.SV.W.0270.180808T1738Z-180808T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1138 AM MDT WED AUG 8 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...
  Northeastern Pueblo County in southeastern Colorado...

* Until 1230 PM MDT.

* At 1137 AM MDT, a severe thunderstorm was located over Hanover, or
  26 miles northeast of Pueblo, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pueblo Depot and Hanover. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3865 10453 3872 10432 3834 10406 3826 10438
TIME...MOT...LOC 1737Z 337DEG 24KT 3862 10439 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
3 follow-up statements
222 
WWUS55 KPUB 081756
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1156 AM MDT WED AUG 8 2018

COC041-101-081830-
/O.CON.KPUB.SV.W.0270.000000T0000Z-180808T1830Z/
El Paso CO-Pueblo CO-
1156 AM MDT WED AUG 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTHEASTERN PUEBLO COUNTIES...

At 1156 AM MDT, a severe thunderstorm was located 9 miles southeast
of Hanover, or 22 miles northeast of Pueblo, moving southeast at 30
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pueblo Depot and Hanover. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 10450 3866 10428 3834 10406 3826 10438
TIME...MOT...LOC 1756Z 337DEG 24KT 3850 10433 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
069 
WWUS55 KPUB 081802
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1202 PM MDT WED AUG 8 2018

COC041-101-081830-
/O.CON.KPUB.SV.W.0270.000000T0000Z-180808T1830Z/
El Paso CO-Pueblo CO-
1202 PM MDT WED AUG 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT
FOR SOUTHERN EL PASO AND NORTHEASTERN PUEBLO COUNTIES...

At 1202 PM MDT, a severe thunderstorm was located 10 miles north of
Pueblo Depot, or 21 miles northeast of Pueblo, moving southeast at 30
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3849 10447 3858 10423 3834 10406 3826 10438
TIME...MOT...LOC 1802Z 337DEG 24KT 3846 10431 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
817 
WWUS55 KPUB 081812
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1212 PM MDT WED AUG 8 2018

COC041-081822-
/O.CAN.KPUB.SV.W.0270.000000T0000Z-180808T1830Z/
El Paso CO-
1212 PM MDT WED AUG 8 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EL PASO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3842 10444 3851 10418 3834 10406 3826 10438
TIME...MOT...LOC 1812Z 339DEG 26KT 3837 10428 

$$

COC101-081830-
/O.CON.KPUB.SV.W.0270.000000T0000Z-180808T1830Z/
Pueblo CO-
1212 PM MDT WED AUG 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT
FOR NORTHEASTERN PUEBLO COUNTY...

At 1212 PM MDT, a severe thunderstorm was located near Pueblo Depot,
or 19 miles east of Pueblo, moving south at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3842 10444 3851 10418 3834 10406 3826 10438
TIME...MOT...LOC 1812Z 339DEG 26KT 3837 10428 

HAIL...1.50IN
WIND...60MPH
 
$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:20 AM MDT, 6 hours 18 minutes earlier.

Area forecast discussion, Aug 8, 5:20 AM MDT, 6 hours 18 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
520 AM MDT Wed Aug 8 2018

.SHORT TERM...(Today and tonight)
Issued at 520 AM MDT Wed Aug 8 2018

Relatively active early morning as noted by showers and
thunderstorms continuing over portions of Kiowa, Bent, Powers and
Baca counties. Recent HRRR3 suggests that this precipitation
should be exiting southeastern Colorado around 12Z this morning.

Overall, adequate atmospheric moisture is expected to remain in
place over the forecast district during the next 24 hours,
although latest NAM soundings(centered over the I-25 corridor)
indicate that decreasing precipitable water values should be
realized into the mid-afternoon hours before increasing again
from later this afternoon into tonight.

In addition, PV analysis suggests that distinct upper system
impacting eastern portions of the CWA early this morning will
shift east of the area later this morning, with minimal upper
energy impacting the forecast district from later this morning
into tonight.

Also, 0-6 KM bulk shear values are projected to run some
20% to 50% lower than bulk shears values noted the previous 2
days, helping to limit the potential for more widespread/organized
strong to severe thunderstorms over the forecast district from
later today into tonight, which matches well with SPC's Day 1
Marginal Risk Convective Outlook for the eastern 2/3rds of the
forecast district.

For sensible weather, will depict isolated to scattered shower and
thunderstorm activity over the forecast district from this
afternoon into tonight, with some marginally severe storms and
locally heavy rainfall possible.

Recent versions of the HRRR and NAMNST suggest that storms should
develop over higher terrain locations along and west of
Interstate 25 between noon and early afternoon and remain focused
over primarily higher terrain locations into tonight, although
not as intense and/or widespread as the previous 2 days.

Also, in addition to projected low-grade gradient winds(outside of
thunderstorms), expect that maximum and minimum temperatures
should run near climatological averages during the next 24 hours.

.LONG TERM...(Thursday through Tuesday)
Issued at 520 AM MDT Wed Aug 8 2018

For Thursday...Although upper ridging will be building into the
forecast district from the west, adequate atmospheric moisture in
combination with an upper disturbance impacting primarily western
locations(per PV analysis) will allow for another round of
isolated to scattered thunderstorms, favoring higher terrain and
western locations. Locally heavy rainfall, capable of producing
flash flooding on recent burn scars will also be possible from
Thursday afternoon into Thursday evening.

From Friday into Monday...It still appears the upper high
pressure will build into the forecast district from Friday into
Monday, allowing the primary focus of more organized shower and
thunderstorms to remain south to west of the majority of the
forecast district from Friday into Monday, with locations such as
the Eastern San Juan Mountains having the highest potential of
realizing locally heavy precipitation, especially from Monday into
Monday night. Elsewhere, have depicted primarily isolated to low
grade scattered afternoon and evening showers and thunderstorms,
favoring higher terrain locations during this time-frame.

For Tuesday...next projected influx of monsoonal moisture will
allow for increased precipitation chances, especially over the
western 2/3rds of the CWA.

Finally, continued low-grade gradient winds in combination with
near seasonal maximum and minimum temperatures are anticipated
over the forecast district during the longer term.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 520 AM MDT Wed Aug 8 2018

KCOS has the highest potential of experiencing showers and
thunderstorms from 19Z to 01Z today, with KPUB and KALS having
the highest potential from 00Z to 06Z, while ALS should continue
to enjoy VFR conditions during the next 24 hours.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...77
LONG TERM...77
AVIATION...77
Hazardous weather outlook, Aug 8, 10:21 AM MDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1021 AM MDT Wed Aug 8 2018

COZ058>089-093>099-091630-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1021 AM MDT Wed Aug 8 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms will be possible over the
eastern mountains, I-25 corridor and southeast plains through the
day and into the evening hours, with mainly isolated, weaker
storms farther west over the remainder of the mountains and
interior valleys.

Lightning, gusty winds to 40 mph, and small hail will be possible
with all thunderstorms today, and a few storms over the eastern
mountains, I-25 corridor and southeast plains could produce hail
up to the size of golf balls and wind gusts to 60 mph.

Locally heavy rain will be possible with stronger storms as well,
and recent burn scars will have the potential for flash flooding
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are expected to become more isolated in coverage and
favor higher terrain locations from Thursday into Monday as a
drying trend develops during this time-frame. Then, an increased
threat of thunderstorms is expected on Tuesday as monsoonal flow
returns to southern Colorado. Primary thunderstorm threats during
this time-frame are expected to be hazardous lightning, wind
gusts around 40 mph and periods of moderate to heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible today and tonight over the eastern mountains and
southeast plains.

10/77

In the hours before

Special weather statement, Aug 8, 9:52 AM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
952 AM MDT WED AUG 8 2018

COZ084-085-081630-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
952 AM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
1030 AM MDT...

At 951 AM MDT, Doppler radar was tracking a strong thunderstorm near
Ramah, or 28 miles west of Limon, moving south at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calhan, Ramah, Yoder and Rush.

LAT...LON 3883 10406 3881 10438 3913 10436 3913 10405
TIME...MOT...LOC 1551Z 353DEG 20KT 3916 10420

etp
Special weather statement, Aug 8, 10:40 AM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1040 AM MDT WED AUG 8 2018

COZ084-085-081730-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1040 AM MDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
1130 AM MDT...

At 1040 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Calhan to near Peyton. Movement was
southeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Calhan, Ramah, Yoder, Ellicott, Peyton, Schriever AFB, Rush and
Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3904 10405 3877 10405 3875 10453 3913 10472
      3913 10413
TIME...MOT...LOC 1640Z 330DEG 17KT 3909 10427 3907 10457

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:13 PM MDTSevere Thunderstorm WarningPUBCuster32 min
Aug 7, 6:43 PM MDTSpecial Weather StatementPUBCuster32 min
Aug 7, 6:50 PM MDTAreal Flood AdvisoryPUBCuster115 min
Aug 7, 7:05 PM MDTSpecial Weather StatementPUBCuster25 min
Aug 7, 7:19 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano26 min
Aug 7, 7:42 PM MDTSevere Thunderstorm WarningPUBCostilla, Custer, Huerfano33 min
Aug 7, 8:13 PM MDTSevere Thunderstorm WarningPUBHuerfano32 min
Aug 7, 9:27 PM MDTSpecial Weather StatementPUBCrowley33 min
Aug 7, 9:29 PM MDTSpecial Weather StatementPUBCrowley46 min
Aug 7, 9:49 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo26 min
Aug 7, 10:00 PM MDTSpecial Weather StatementPUBCrowley30 min
Aug 7, 10:13 PM MDTSpecial Weather StatementPUBCrowley32 min
Aug 7, 10:17 PM MDTSpecial Weather StatementPUBEl Paso28 min
Aug 7, 10:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 7, 10:25 PM MDTSpecial Weather StatementPUBKiowa50 min
Aug 7, 10:38 PM MDTSpecial Weather StatementPUBOtero37 min
Aug 7, 10:44 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Aug 7, 10:50 PM MDTSpecial Weather StatementPUBEl Paso40 min
Aug 7, 10:52 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 7, 10:58 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Aug 7, 11:12 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Aug 7, 11:15 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 7, 11:27 PM MDTSpecial Weather StatementPUBProwers48 min
Aug 7, 11:33 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo42 min
Aug 7, 11:41 PM MDTSpecial Weather StatementPUBPueblo49 min
Aug 7, 11:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 8, 12:01 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Aug 8, 12:05 AM MDTSevere Thunderstorm WarningPUBPueblo25 min
Aug 8, 12:12 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo33 min
Aug 8, 12:42 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo33 min
Aug 8, 1:12 AM MDTSpecial Weather StatementPUBCrowley48 min
Aug 8, 1:14 AM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo31 min
Aug 8, 1:58 AM MDTSpecial Weather StatementPUBOtero47 min
Aug 8, 9:52 AM MDTSpecial Weather StatementPUBEl Paso38 min
Aug 8, 10:04 AM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Aug 8, 10:40 AM MDTSpecial Weather StatementPUBEl Paso50 min
Aug 8, 10:44 AM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Aug 8, 10:59 AM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Aug 8, 11:13 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo47 min
Aug 8, 11:36 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo23 min
Aug 8, 11:52 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo38 min
Aug 8, 12:06 PM MDTSpecial Weather StatementPUBKiowa39 min
Aug 8, 12:23 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo37 min
Aug 8, 12:35 PM MDTSpecial Weather StatementPUBProwers40 min
Aug 8, 1:23 PM MDTFlash Flood WarningPUBHuerfano2 hr
Aug 8, 1:26 PM MDTSpecial Weather StatementPUBHuerfano49 min
Aug 8, 1:46 PM MDTSpecial Weather StatementPUBProwers44 min
Aug 8, 1:51 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas24 min
Aug 8, 1:52 PM MDTSpecial Weather StatementPUBProwers38 min
Aug 8, 2:13 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas32 min
Aug 8, 2:25 PM MDTSevere Thunderstorm WarningPUBLas Animas20 min
Aug 8, 2:29 PM MDTSpecial Weather StatementPUBBaca46 min
Aug 8, 2:33 PM MDTSpecial Weather StatementPUBProwers42 min
Aug 8, 2:52 PM MDTFlash Flood WarningPUBLas Animas53 min
Aug 8, 3:10 PM MDTSpecial Weather StatementPUBBaca50 min
Aug 8, 3:23 PM MDTSpecial Weather StatementPUBBaca52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.